# SDR ABXA9500976

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Skin
- Part number: 991183879
- Condition: Gouged
- Location: Bs 1046
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE INLET DUCT GOUGED THE BULKHEAD SKIN AT STA 1046.  REPAIRED IAW ABX REA D953-12991-MR.
